# SDR SWAA2022030128597

- Difficulty date: June 14, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 41,428 hours, 24,654 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE ARM WEIGHT IS CORRODED ON THE LH AND RH FWD CORNERS. / REMOVED AND REPLACED RUDDER BALANCE ARM WEIGHT; PAINTED RUDDER BALANCE ARM WEIGHT. IAW SRM 51-40-02-0G-0; CMM 55-40-09; AMM 51-21-370-804.
